Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Sore throat, nasal congestion, post nasal drip, tension headache, blood tinged mucus. What course of action should be taken?

Hi i have been experience sore throat , nasal congestion , post nasal drip , tension headaches, coughing, excessive mucus that varies between clear and watery, clear and thick, and yellow and thick as well as blood tinged mucus, and blood clots in mucus and ringing in the ears for a couPle of days. What does this sound like and what course of action should i take? I am a performer and have 4 shows this Fri. Through Sunday.
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  602
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your query
I can feel your concern
you should do gargles and use antihitamines aloong with that take some green tea , start with antibiotics and drink plenty of wateravoid oily foods and soft drinks . I recommend to have a proper clinical examination
Hope it helps
Dr imran
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor